In arms room - blue 50 gal drums - Corexit?
I did spend a lot of time in the arms room and there was a barrel of something (50 gal.) I do slightly remember something in that room... I didn't know what it was though. It also seems like something was leaking... my mind is so messed up I just don't recall things correctly? there may have been a wet place on the floor-- I'll have to try and think back? I believe it was blue though.
I felt fine though while in the arms room. It is what came afterwards though, the grey skin with a red tint to it, bloodshot red eyes, joint pain, body aches, headache, chest pain, nausea, dizziness, malaised, lassitude, disoriented, confused, rapid heart rate, fever, breathing problems, nervousness, yellow thick mucas poured from both nostrils, and severe coughing, and severe fatigue, and I felt 80 years old and had to grab onto the railing after I went up a flight of stairs. I was totally exhausted and my lungs filled with fluid and showed up on the x-ray as totally black in both lobes. I was admitted immediately to the hospital where I stayed for 7 days sick as heck! 6-13-04
Corexit was sold to the military. It is a very bad mix that is 38% ethylene glycol monobutyl ether and may also have ethylene oxide ... at least some.
With the red eyes, the puddle of it on the floor possibly?
This could be the exposure that has cause this illness
It will make ones body shut down with too much exposure to it.
The arms room, that's it
The arms room!
rapid heart rate?
yes this is what 2-butoxyethanol does - quickly causes hemolytic anemia
Lungs filled with fluid? this is a chemical pneumonia
what they would say now as the soldiers in Iraq are dying of pneumonia (more correctly it is pulmonary edema) ... I bet this is what is going on & have felt so from the day I first heard of it.
Ethylene oxide C2H4O (CAS #75-21-8)
is used as an intermediate in the production of ethylene glycol. It is also used as a rocket propellant. A harmful concentration of this gas in the air will be reached very quickly on loss of containment. Inhalation of very high concentrations may cause lung edema. Target organs: Eyes, skin, respiratory system, liver, central nervous system, blood, kidneys, reproductive system
There is a painter I met from Canada last month who said he knew his kidney cancer was from paint. I said, yes, most likely. I asked him if he had flu-like symptoms. He said, 'no' dizziness. When the red blood cells are dying off you are loosing the oxygen that they would carry ... that would be the dizziness & a significant symptom.
At the hot temperatures in Iraq, there's no telling how volatile this chemical would be. I wonder what in the world the military thinks this is good for. It is a horrible experimental chemical invention of the Exxon Valdez oil spill cleanup and not even selected for use; but since, there is MSDS information that it has been sold to the Dept of Defense, to Australia for their 1995 oil spill cleanup and dumped from airplanes for the Karachi oil spill. Horrible poison/pesticide/solvent that is a hazardous waste, per my thoughts and should be disposed of as such. Not transported, not stored, not used for anything!
2-butoxyethanol MSDS info
This thread originally posted yesterday on 'rage report dot com
Harmed by similar chemical? Some helpful info for accurate diagnosis:
Paralysis is possible
Temp is a function of the blood -
PO Box 233
Valdez, AK 99686
on politicalplace.com - report health
you are invited to join!